# SDR CALA2017010900047

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 81,919 hours, 13,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS CAME ON IN FLT WITH NONE OF THE SWITCHES IN THE ON POSITION. GROUND TEST EMER LIGHTS NORMAL REF TO AMM33-51-00-710-803.
